| Catalog Number |
70001B-07T |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Chemical Exposure (2570)
| Date of Event |
05/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris, smartsite texium low sorbing secondary set was leaking the following information was received by the initial reporter with the following verbatim it was reported by the customer that they are checking the integrity of the tubing as instructed before and when priming.The leak is happening well into hazardous drug infusions.
Event or Problem Description
Codes update.
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 70001b-07t because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.